# SDR CA960418015

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: ES10382585
- Condition: Worn
- Location: Mag Cam Follower
- Part time: 300 hours
- Component: Bendix, D4RN3000
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ON THE 100 HOUR INSPECTION, BOTH MAGNETOS HAD BEEN CHECKED FOR CONDITION AND TIMING AS CALLED FOR IN THE CESSNA INSPECTION PROGRAM AND A POST INSPECTION RUN-UP DONE WITH ALL ENGINE PARAMETERS FOUND NORMAL. ON THE FIRST FLIGHT AFTER INSPECTION, A POWER LOSS OCCURRED AT 900 FEET IN THE CLIMB WHICH NECESSITATED AN EMERGENCY LANDING. MAGNETO POINTS CAM FOLLOWER EXCESSIVELY WORN.
